Open Access Open Access  Restricted Access Subscription Access

Electrodynamic analysis of irregular waveguides and resonators containing nonlinear media

O. A. Golovanov

Abstract


A computational algorithm has been proposed for solving diffraction problems for microwave waveguide devices containing nonlinear media. When the method of successive approximations is used, the original nonlinear boundary value problem for the Maxwell equations can be reduced to considering a series of linear boundary value problems which can be solved by the projection method. The stability of the computational algorithm has been considered for various iteration processes. The results of mathematical simulation have been presented for diffraction by a medium having a nonlinear electrical conductivity in a rectangular waveguide.

Full Text:

PDF

References


GOLOVANOV, O.A. Mathematical model for frequency doubling in a shielded structure with a strip conductor and a nonlinear dielectric. Radiotekhnika i Elektronika, vol. 33, no. 5, pp. 938-948, 1988.

KOLMOGOROV, A.N.; FOMIN, S.V. Elements of Function Theory and of Functional Analysis [in Russian].Moscow: Nauka, 1981.

NIKOL’SKII, V.V.; ORLOV, V.P.; FEOKTISTOV, V.G.; ET AL. Automated Design of Microwave Devices [in Russian].Moscow: Radio i Svyaz, 1982.




DOI: https://doi.org/10.3103/S073527271990070093

Refbacks

  • There are currently no refbacks.





© Radioelectronics and Communications Systems, 2004–2017
When you copy an active link to the material is required
ISSN 1934-8061 (Online), ISSN 0735-2727 (Print)
tel./fax +38044 204-82-31, 204-90-41